MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RNGLC+ QK CONNECT ACET FLX DRL; HIPS, INSTRUMENT

ZIMMER BIOMET, INC. RNGLC+ QK CONNECT ACET FLX DRL; HIPS, INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).110010733 flexible silicone drill driver 171208.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00099.Visual examination of the returned product identified one of the internal wires of the shaft has fractured, tearing and deforming the outer sleeve.Crack rings can be seen in the sleeve around the shaft.The head and connector end of the drill have been scuffed such that rings are present.The sleeve from flex drill has been completely torn off.Little other damage was observed.The connector is lightly nicked and scratched.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during routine inspection that the flexible drill shaft was broken, and spring was sticking out.No known impact or consequence to the patient.

Brand Name
RNGLC+ QK CONNECT ACET FLX DRL
Common Device Name
HIPS, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16225165
Report Number0001825034-2023-00101
Device Sequence Number5400296
Product Code JDI
UDI-Device Identifier00887868480256
UDI-Public(01)00887868480256(11)220823(10)222410
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-424204
Device Lot Number222410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Initial Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale